# SDR DALA1032969884

- Difficulty date: November 19, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N677MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47756
- Aircraft time: 67,948 hours, 58,122 cycles
- Engine: Pwa JT8D17
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND FLAP DAMAGE TO LT WING FLAP T/E 4 FT OTBD FROM INBD MOST EDGE.  REMOVED T/E PANEL 788 IAW CMM 27-50-1.  REMOVED DAMAGED RIB SRM 57-03 INSTALLED NEW CHANNEL AND DRILLED UP NEW TIP IAW SRM 57-50-09.  INSTALLED INBD LT FLAP T/E TIP, IAW SRM 57-50-09. COMPLETED INSTALLATION OF FLAP ASSY. FOLLOWING O/H MANUAL 27-50-1. NEEDS EDGE SEALANT AND GAP COVERS AND FLAP HINGE FAIRINGS INSTALLED. (WIP 059743)  ACCOMPLISHED EDGE SEALANT, HINGE FAIRING AND GAP COVERS INSTALLATION. (REF AMM 27-51-01)
